# SDR DALA2019052903281

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,128 hours, 51,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT EMERGENCY LIGHTS FLICKERS ON/OFF AT HALF BRIGHTNESS AT 3-4 MINUTE INTERVALS IN FLIGHT. FOUND OVERHEAD EMERGENCY LIGHT SWITCH TERMINAL TOUCH ADJACENT STRUCTURE. REPOSITION TERMINAL. PER WDM 33-51. REF SWPM CH 20. CKS GOOD. (LP5564892)
